MathSciNet Relay Station
MathSciNet bibliographic data
MR877383 60K35 (60F05)
Kipnis, C. Fluctuations des temps d'occupation d'un site dans l'exclusion simple symétrique. (French) [Fluctuations in the occupation times of a site in a simple symmetric exclusion process] Ann. Inst. H. Poincaré Probab. Statist. 23 (1987), no. 1, 21–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement